# SDR DALA201911116533

- Difficulty date: November 10, 2019
- Submitted: November 11, 2019
- Operation: Air carrier
- Aircraft: N349NB
- Make and model: Airbus A319-114
- Aircraft serial: 1815
- Aircraft time: 47,133 hours, 23,882 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 66-70
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2. CORROSION FLOOR BEAM -Y765 BTW FR66 TO FR70 AT AFT GALLEY AREA ( SSI 534147). REPLACED FLOOR BEAM -Y765 BTW FR66 TO FR70 AT AFT GALLEY AREA AS PER A319 SRM 51-42-11 SRM 51-72-11 AND DRAWING #D53472193200 RELEASE DATE:22-DEC-14 MEASURE OF CORROSION ARE: LENGTH: 0.376" WINDTH:0.320" AND DEPTH:0.040".
